# SDR A6WA201643937

- Difficulty date: May 25, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 31,235 hours, 30,129 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R31907301S
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE HAS POSSIBLE CRACK AT MOTOR CABLE PULLEY.  REPLACED AFT DRAG ANGLE IAW REO 601R-52-11-513.
